Mr. AC, 62 yrs, started a supplement - 'WelMen' - as his wife was having 'WelWomen' as a post menopausal supplement. He was already on chronic homeopathic treatment for over 3 years with me.
TWO MONTHS into having this tablet, while he was out of town, he developed severe rectal symptom for the first time in his life - a thrombosed pile that needed immediate surgery due to pain and possible chances of rupture. He had already had a few episodes of severe bleeding. The surgeon suggested - this was probably due to Iron in the supplement.
When he did his Pre-Op blood tests, Sr. Creatinine was found to be 1.9, when it was normal (1.1) in June '19. The only explanation was the same supplement had something in it that was nephrotoxic (i.e. toxic to the kidney), that produced this injury. I opine here, it could have been worse, if not for the chronic homeopathic treatment he already was on, having a protective effect.
He came to see me a couple of days later, just after the surgery. We gave him Vesicaria Tincture and Collinsonia 200, one for the kidney and the other for the internal hemorrhoid (piles) symptoms that he still had inspite of surgery. Lo and behold, after a week, a repeat Sr. Creatinine, was 1.4 - normal! Still room for improvement, we have continued the treatment - but he is out of danger! The surgeon chose to increase his post-op medicine due to this (he was on a reduced dose for fear of causing more damage to the kidney).
We learn a few important things: 1. DO NOT take supplements or medication unless prescribed by a doctor - even then - some new supplements in the market have not been time tested and can be harmful. The control in the Indian pharmaceutical market is woefully inadequate. 2. Homeopathic remedies have an IMMEDIATE, LIFE SAVING, CURATIVE effect in serious conditions, the potential of which is mind blowing! I am excited in this new learning over the year with Dr. M. S. Bindra!
You are welcome to see me for Acute or Chronic Kidney Injury - we could save your kidneys and avoid you needing dialysis!